New Biparametric Families of Apostol-Frobenius-Euler Polynomials level-m

  • D. Bedoya
  • M. Ortega Universidad de la Costa
  • W. Ramírez
  • A. Urieles Universidad del Atlántico
Keywords: generalized Apostol-type polynomials, Apostol–Frobennius–Euler polynomials, Apostol-Bernoulli polynomials of higher order, Apostol–Genocchi polynomials of higher order, generalized $\lambda$-Stirling numbers of second kind


We introduce two biparametric families of Apostol-Frobenius-Euler polynomials of level-$m$. We give some algebraic properties, as well as some other identities which connect these polynomial class with the generalized $\lambda$-Stirling type numbers of the second kind, the generalized Apostol--Bernoulli polynomials, the generalized Apostol--Genocchi polynomials, the generalized Apostol--Euler polynomials and Jacobi polynomials. Finally, we will show the differential properties of this new family of polynomials.

Author Biographies

D. Bedoya

Departamento de Ciencias B´asicas, Universidad Metropolitana
Barranquilla, Colombia

M. Ortega, Universidad de la Costa

Departamento de Ciencias Naturales y Exactas, Universidad de la Costa
Barranquilla, Colombia

W. Ramírez

Departamento de Ciencias Naturales y Exactas, Universidad de la Costa
Barranquilla, Colombia

A. Urieles, Universidad del Atlántico

Universidad del Atlántico, Barranquilla, Colombia


Araci S., Acikgoz M., Construction of fourier expansion of Apostol Frobenius-Euler polynomials and its applications, Adv. Difference Equ., 2018.

Askey R., Orthogonal polynomials and special functions, Regional Conference Series in Applied Mathematics, SIAM. J. W. Arrowsmith Ltd., Bristol 3, England, 1975.

Carlitz L., Eulerian numbers and polynomials, Math. Mag., 32 (1959), 247–260.

Comtet L., Advanced combinatorics: the art of finite and infinite expansions, Reidel, Dordrecht and Boston, 1974.

Graham R.L., Knuth D.E., Patashnik O., Concrete Mathematics, Addison-Wesley Publishing Company, Inc., New York, 1994.

Kurt B., Simsek Y., On the generalized Apostol-type Frobenius-Euler polynomials, Adv. Difference Equ., 1 (2013).

Masjed-Jamei M., Koepf W., Symbolic computation of some power-trigonometric series, J. Symbolic Comput., 80 (2017), 273–284.

Natalini P., Bernardini A., A generalization of the Bernoulli polynomials, J. Appl. Math., 3 (2003), 155–163.

Kilar N., Simsek Y., Two parametric kinds of Eulerian-type polynomials associated with Eulers formula,

Symmetry, 11 (2019), 1–19.

Quintana Y., Ram´irez W., Urieles A., On an operational matrix method based on generalized Bernoulli polynomials of level m, Calcolo, 53 (2018).

Quintana Y., Ram´irez W., Urieles G., Generalized Apostol-type polynomial matrix and its algebraic properties, Math. Repor., 2, (2019), №2.

Quintana Y., Ram´irez, W., Urieles A., Euler matrices and their algebraic properties revisited, Appl. Math. Inf. Sci., 14, (2020), №4, 583–596.

Ram´irez W., Castilla L., Urieles A., An extended generalized q–extensions for the Apostol type polynomials, Abstr. Appl. Anal., 2018, Article ID 2937950, DOI: 10.1155/2018/2937950.

Ortega M., Ramirez W., Urieles A., New generalized Apostol–Frobenius-Euler polynomials and their matrix approach, Kragujevac. Journal. of Mathematics, 45 (2021), 393–407.

Simsek Y., Generating functions for generalized Stirling type numbers, array type polynomials, Eulerian type polynomials and their application, Fixed point Theory and Applications, 87 (2013).

Y. Simsek, q–Analogue of twisted l–series and q–twisted Euler numbers, Journal of Number Theory, 110 (2005), 267–278.

Y. Simsek, Generating functions for q–Apostol type Frobenius–Euler numbers and polynomials, Axioms, 1 (2012), 395–403; doi:10.3390/axioms1030395.

Y. Simsek, O. Yurekli, V. Kurt, On interpolation functions of the twisted generalized Frobenius–Euler numbers, Advanced Studies in Contemporary Math., 15 (2007), №2, 187–194.

Y. Simsek, T. Kim, H.M. Srivastava, q–Bernoulli numbers and polynomials associated with multiple q–zeta functions and basic L–series, Russ. J. Math. Phys., 12 (2005), №2, 241–268.

Y. Simsek, T. Kim, D.W. Park, Y.S. Ro, L.C. Jang, S.H. Rim, An explicit formula for the multiple Frobenius-Euler numbers and polynomials, JP J. Algebra Number Theory Appl., 4 (2004), №3, 519–529.

Srivastava H.M., Garg M., Choudhary S, A new generalization of the Bernoulli and related polynomials, Russian J. of Math. Phys., 17, (2010), 251–261.

Srivastava H.M., Garg M., Choudhary S., Some new families of generalized Euler and Genocchi polynomials, Taiwanese J. Math., 15 (2011), №1, 283–305.

Urieles A., Ortega M., Ramirez W., Veg S., New results on the q–generalized Bernoulli polynomials of level m, Demonstratio Mathematica, 52 (2019), 511–522.

Urieles A., Ram´irez W., Ortega M.J., et al., Fourier expansion and integral representation generalized Apostol-type Frobenius-Euler polynomials, Adv. Differ. Equ., 534 (2020),

How to Cite
Bedoya D, Ortega M, Ramírez W, Urieles A. New Biparametric Families of Apostol-Frobenius-Euler Polynomials level-m. Mat. Stud. [Internet]. 2021Mar.4 [cited 2022Jan.20];55(1):10-3. Available from: